Journal of the Mathematical Society of Japan

$(3/2)$ -dimensional measure of singular sets of some Kleinian groups

Tohru AKAZA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 24, Number 3 (1972), 448-464.

Dates
First available in Project Euclid: 3 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1259854897

Digital Object Identifier
doi:10.2969/jmsj/02430448

Mathematical Reviews number (MathSciNet)
MR0310236

Zentralblatt MATH identifier
0235.30020

Subjects
Primary: 30A48

Citation

AKAZA, Tohru. $(3/2)$ -dimensional measure of singular sets of some Kleinian groups. J. Math. Soc. Japan 24 (1972), no. 3, 448--464. doi:10.2969/jmsj/02430448. https://projecteuclid.org/euclid.jmsj/1259854897


Export citation